Crohn's Disease and shakes

by Tobie
(New York)

I have had Crohn's Disease for about 9 years now, was on a lot of different meds. I have had to just ( one month ago )start Humeria shots. Before this I had lost about 15 lbs. I get the shakes in my hands and body every day for a few hours. What is causing this?

Comments for Crohn's Disease and shakes

Click here to add your own comments

Crohn's Disease and shakes NEW
by: Lydia D.



Tremor is a side-effect of Humira http://www.drugs.com/sfx/humira-side-effects.html

It is also seen in:

Prednisolone therapy (side-effect),
Vitamin B deficiencies (there are 8 B vitamins),
Low blood glucose,
Tiredness,
etc...

crohns flareups
by: renee

i would like to know haw to treat a flareup without taking meds and going to the ER.

Crohns and shakes...
by: Peter Bray

Become an Internet researcher--Look up "Crohns and the Shakes" on the Internet...my daughter had severe arthritis-like pains and stiff joints due to crohns...her mother found an enzyme that combatted those pains and symptoms to a standstill--you have to become your own researcher and find out what works for you--e-mail me and I'll check with my daughter for the enzyme, available over the Internet---

PetrBray@AOL.com
Benicia, CA

Ask for "War on Crohns," my free pdf---

Send for my free 12-article pdf, "W

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.